Table of Content

Open Access

ARTICLE

Reduced Polynomials and Their Generation in Adomian Decomposition Methods

Jun-Sheng Duan1, Ai-Ping Guo2
College of Science, Shanghai Institute of Technology, Shanghai, 201418, PR China. Corresponding author. E-mail: duanjssdu@sina.com
School of Mathematics, Baotou Teachers College, Baotou, 014030, PR China.

Computer Modeling in Engineering & Sciences 2010, 60(2), 139-150. https://doi.org/10.3970/cmes.2010.060.139

Abstract

Adomian polynomials are constituted of reduced polynomials and derivatives of nonlinear operator. The reduced polynomials are independent of the form of the nonlinear operator. A recursive algorithm of the reduced polynomials is discovered and its symbolic implementation by the software Mathematica is given. As a result, a new and convenient algorithm for the Adomian polynomials is obtained.

Keywords

Adomian polynomials, Adomian decomposition method, Reduced polynomials, Mathematica, Nonlinear operator.

Cite This Article

Duan, J., Guo, A. (2010). Reduced Polynomials and Their Generation in Adomian Decomposition Methods. CMES-Computer Modeling in Engineering & Sciences, 60(2), 139–150.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 783

    View

  • 671

    Download

  • 0

    Like

Share Link

WeChat scan